# SDR VJ3R2012FA0000027

- Difficulty date: January 13, 2012
- Submitted: January 14, 2012
- Operation: General aviation
- Aircraft: N8242T
- Make and model: Beech F33A
- Aircraft serial: CE1610
- Aircraft time: 19,684 hours
- Engine: Cont IO520BB
- Engine time: 587 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Part number: 35380132101
- Condition: Broken
- Location: Navigation Light
- Part time: 2,600 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED NAVIGATION LIGHTS INOPERATIVE. ON TROUBLESHOOTING, FOUND THE CIRCUIT BREAKER AT FAULT.  INSTALLED NEW CIRCUIT BREAKER.  OPS CHECKED OK.  SWITCH THAT FAILED WAS INSTALLED TO COMPLY WITH AD 2008-13-17. THIS ACFT HAS HAD 6 OF THE IMPROVED CIRCUIT BREAKERS FAIL IN THE LAST 1400HRS OF OPERATION.
